Show simple item record

dc.contributor.authorMiranville, Alain
dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II
dc.date.accessioned2013-12-05T15:30:33Z
dc.date.created2013-10
dc.date.issued2013-10
dc.identifier.citationMiranville, A.; Quintanilla, R. Spatial decay for several phase-field models. "ZAMM: Zeitschrift fur angewandte mathematik und mechanik", Octubre 2013, vol. 93, núm. 10-11, p. 801-810.
dc.identifier.issn0044-2267
dc.identifier.urihttp://hdl.handle.net/2117/20931
dc.description.abstractIn this paper, we study the spatial behavior of three phase-field models. First, we consider the Cahn-Hilliard equation and we obtain the exponential decay of solutions under suitable assumptions on the data. Then, for the classical isothermal phase-field equation (i.e., the Allen-Cahn equation), we prove the nonexistence and the fast decay of solutions and, for the nonisothermal case governed by the Fourier law, we obtain a Phragm ́ en-Lindel ̈ of alternative of exponential type, respectively.
dc.format.extent10 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals::Equacions en derivades parcials
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshDifferential equations, Partial
dc.subject.otherPhase-field models
dc.subject.otherSpatial decay
dc.subject.otherExponential decay
dc.subject.otherFast decay
dc.subject.otherPhragmén-Lindelöf alternative
dc.titleSpatial decay for several phase-field models
dc.typeArticle
dc.subject.lemacEquacions diferencials parcials
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.1002/zamm.201200131
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::35 Partial differential equations::35Q Equations of mathematical physics and other areas of application
dc.relation.publisherversionhttp://onlinelibrary.wiley.com/doi/10.1002/zamm.201200131/pdf
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac12778317
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
local.citation.authorMiranville, A.; Quintanilla, R.
local.citation.publicationNameZAMM: Zeitschrift fur angewandte mathematik und mechanik
local.citation.volume93
local.citation.number10-11
local.citation.startingPage801
local.citation.endingPage810


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder